# SDR CALA2024052201553

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 86,799 hours, 17,923 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019101
- Part serial: 6060I
- Condition: Damaged
- Location: Cockpit
- Part time: 10,080 hours, 1,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN MASK/REGULATOR OPERATIONAL CHECK {B767-35-3-7010} - 2ND OBSERVERS OXYGEN MASK HARNESS INFLATION CONTROL LEVER BROKEN. NEW MASK REPLACED AND TESTED AS PER AMM 35-11-51-404-060.
